# SDR RRXA001911

- Difficulty date: April 3, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CHAFING IN 2 PLACES AT RT WING NR 4 FLAP CANOE FITTING LWR I/B SIDE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  BLENDED AREAS TO ALLOWABLE LIMITS AND RETURNED TO SERVICE IAW EO NR 00-055 WITH APPROVED 8110-3 DATED 3-20-00.
